# SDR IPXA12M74051

- Difficulty date: May 25, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 58,806 hours, 8,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6752501
- Part serial: WAE049
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, LT INBD FLAP VANE CHAFE DAMAGE AT INBD T/E UPPER SURFACE.     REPAIRED LT INBD FLAP VANE UPPER SURFACE INBD T/E IAW SRM 57-50-80. REPAIR 2 WET LAY-UP.
